Alert archive / Indiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 35, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 15, 2009, 11:00 PM EDT for 4 counties in Indiana. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2009, 11:00 PM EDT (03:00 UTC)
- Expired
- May 15, 2009, 11:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Boone County, IN, Hendricks County, IN, Montgomery County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 35 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 11:00 PM EDT | TSTM WND DMG | 2 Ene Thorntown, IN | TREES DOWNED ALONG US52 JUST NORTH OF SR47. |
| May 15, 11:26 PM EDT | HAIL 0.25 | 3 S Thorntown, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 7:39 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.0 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 850 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 160300
SVRIND
INC011-063-107-133-160345-
/O.NEW.KIND.SV.W.0035.090516T0300Z-090516T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 PM EDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN CENTRAL INDIANA...
NORTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
NORTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1145 PM EDT
* AT 1059 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEW ROSS TO BAINBRIDGE...OR ALONG A LINE EXTENDING FROM 10
MILES EAST OF CRAWFORDSVILLE TO 20 MILES SOUTH OF CRAWFORDSVILLE...
AND MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BAINBRIDGE AROUND 1105 PM EDT...
THORNTOWN AROUND 1110 PM EDT...
NORTH SALEM AROUND 1115 PM EDT...
ULEN AROUND 1120 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 129 AND 150.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 42 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4019 8625 3993 8632 3993 8634 3980 8635
3974 8688 4019 8672
TIME...MOT...LOC 0300Z 263DEG 32KT 4004 8669 3976 8685
$$
DRT3 follow-up statements
000
WWUS53 KIND 160318
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1118 PM EDT FRI MAY 15 2009
INC011-063-107-133-160345-
/O.CON.KIND.SV.W.0035.000000T0000Z-090516T0345Z/
BOONE-HENDRICKS-MONTGOMERY-PUTNAM-
1118 PM EDT FRI MAY 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHEASTERN PUTNAM...NORTHERN HENDRICKS...BOONE AND SOUTHEASTERN
MONTGOMERY COUNTIES...
AT 1117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
FROM NEAR FRANKFORT TO 22 MILES SOUTHEAST OF CRAWFORDSVILLE...MOVING
EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PITTSBORO AROUND 1130 PM EDT...
WHITESTOWN AROUND 1135 PM EDT...
LEBANON AROUND 1125 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4019 8625 3993 8632 3993 8634 3980 8635
3974 8688 4019 8672
TIME...MOT...LOC 0317Z 263DEG 32KT 4016 8643 3978 8665
$$
DRT000
WWUS53 KIND 160333
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1133 PM EDT FRI MAY 15 2009
INC107-160343-
/O.CAN.KIND.SV.W.0035.000000T0000Z-090516T0345Z/
MONTGOMERY-
1133 PM EDT FRI MAY 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
LAT...LON 3993 8632 3993 8634 3980 8635 3974 8688
3988 8678 3988 8671 3997 8671 4019 8655
4019 8625
TIME...MOT...LOC 0333Z 263DEG 32KT 4017 8624 3979 8647
$$
INC011-063-133-160345-
/O.CON.KIND.SV.W.0035.000000T0000Z-090516T0345Z/
BOONE-HENDRICKS-PUTNAM-
1133 PM EDT FRI MAY 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHEASTERN PUTNAM...NORTHERN HENDRICKS AND BOONE COUNTIES...
AT 1132 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF WHITESTOWN TO
PITTSBORO...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF
FRANKFORT TO 18 MILES WEST OF INDIANAPOLIS...MOVING EAST AT 35 MPH.
LAT...LON 3993 8632 3993 8634 3980 8635 3974 8688
3988 8678 3988 8671 3997 8671 4019 8655
4019 8625
TIME...MOT...LOC 0333Z 263DEG 32KT 4017 8624 3979 8647
$$
DRT000
WWUS53 KIND 160347
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1147 PM EDT FRI MAY 15 2009
INC011-063-133-160356-
/O.EXP.KIND.SV.W.0035.000000T0000Z-090516T0345Z/
BOONE-HENDRICKS-PUTNAM-
1147 PM EDT FRI MAY 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM...NORTHERN
HENDRICKS AND BOONE COUNTIES HAS EXPIRED...
THUNDERSTORMS WILL CONTINUE IN THESE COUNTIES THROUGH 1230 PM EDT
BUT THEY ARE NO LONGER EXPECTED TO BE SEVERE.
LAT...LON 3993 8632 3993 8634 3980 8635 3974 8688
3988 8678 3988 8671 3997 8671 4019 8655
4019 8625
TIME...MOT...LOC 0333Z 263DEG 32KT 4017 8623 3979 8647
$$
DRTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:00 PM EDT, 8 hours earlier.
Area forecast discussion, May 15, 3:00 PM EDT, 8 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 300 PM EDT FRI MAY 15 2009 .DISCUSSION PRIMARY CONCERN IS HEAVY RAIN AND STRONG STORM THREAT TONIGHT WHILE BUILDING RIDGE BRINGS EXTENDED DRY PATTERN LATE SATURDAY INTO MID WEEK AT LEAST. QUITE ACTIVE CONVECTION ACROSS NRN IL AS WARM FRONT PUSHES NORTH ACROSS CENTRAL ILLINOIS AND INDIANA. TEMPERATURES REACHING MID 70S TO LOWER 80S WHILE SURFACE DEWPOINTS HAVE OR WILL CLIMB TO MID AND UPPER 60S LATE AFTERNOON AND EVENING. MODELS HAVE COME INTO BETTER AGREEMENT AND FORECAST WILL BE A BLEND OF THESE. ONE AREA OF DIFFERENCE HOWEVER WAS IN QPF FOR TONIGHT WHICH HAS BEARING ON FLOOD WATCH. CHOSE TO AVERAGE GFS AND NAM QPF AND MOS GUIDANCE DATA BRINGING FCST QPFS AROUND ONE INCH TONIGHT. TONIGHT...SOMEWHAT MORE UNSTABLE RELATIVE TO CONDITIONS TWO NIGHTS BACK. DYNAMICS NOT QUITE AS STRONG AS TWO NIGHTS BACK WITH STRONGEST 850MB WINDS PUSHING NORTH OF FCST AREA BEFORE STORMS ARRIVE. END RESULT WILL STILL BE SUFFICIENT SHEAR AND INSTABILITY FOR POTENTIAL SEVERE ESPECIALLY EARLY IN EVENT OVER OUR NORTHWEST COUNTIES. HOWEVER GIVEN MARGINAL AMOUNT OF SEVERE CONVECTION TWO DAYS BACK AND TONIGHTS CONDITIONS SLIGHTLY LESS CONDUCIVE...ALONG WITH LATE NIGHT LESS FAVORABLE SEVERE WEATHER TIMING...DO NOT THINK SEVERE THREAT IS QUITE AS GREAT AS WEDNESDAY. GIVEN DECENT INFLUX OF DEEP LAYER MOISTURE...EXPECT HEAVY RAIN TO BE A THREAT BUT AGAIN NOT AS SERIOUS AS TWO DAYS AGO. HOWEVER...WITH ELEVATED STREAMS AND SATURATED SOIL...FLOODING REMAINS POSSIBLE IN HIGHEST QPF AREA CENTERED NEAR LAFAYETTE AND THUS HAVE INTRODUCED FLOOD WATCH. SATURDAY...MODELS MAINTAIN SOME PCPN ACROSS SOUTHERN COUNTIES DURING MORNING AS CDFNT PUSHES ACROSS OHIO RIVER. NO SIGNIFICANT CHANGE TO ONGOING FCST WITH THIS. BY LATE IN DAY SATURDAY SUN SHOULD BE SHINING IN NW COUNTIES WITH REMAINING HIGH CLOUDS THINNING AND CLEARING IN SOUTHEAST. SATURDAY NIGHT INTO TUESDAY...BUILDING SURFACE HIGH PRESSURE AND UPPER RIDGE TAKES CONTROL PROVIDNING DRY WEATHER. LOW DEWPOINTS AND LIGHT WINDS UNDER CLEAR SKIES SUNDAY AND MONDAY NIGHT MAY ALLOW FOR A FEW LOCATIONS TO BRIEFLY TOUCH UPPER 30S THOUGH WET AND WARM GROUND SHOULD PREVENT ANY CHANCE FOR FROST. WEDNESDAY THROUGH FRIDAY...FRONTAL BOUNDARY WILL HAVE PUSHED BACK INTO GREAT LAKES WITH SYSTEMS TRAVERSING NORTH PERIPHERY OF RIDGE FIRING CONVECTIVE SYSTEMS IN NORTHWEST FLOW. CENTRAL INDIANA SHOULD REMAIN ON SOUTH EDGE OF THIS STAYING DRY AND WARM BUT BEARS WATCHING FOR INTRODUCTION OF RAIN CHANCES AS EARLY AS WEDNESDAY. && .AVIATION...DISCUSSION FOR 15/1800Z TAFS WARM FRONT WILL LIFT NORTH ACROSS THE SITES THIS AFTERNOON. THE MOIST AIR BEHIND THE FRONT SHOULD ALLOW BROKEN CU TO CONTINUE THROUGH THE AFTN WITH CIGS AROUND BKN050. SCT CONVECTION WILL FIRE IN THE UNSTABLE ATMS. HOWEVER COVERAGE WILL BE TOO LOW TO MENTION OTHER THAN A CB MENTION. DIURNAL DRIVEN CONVECTION WILL DIMINISH BRIEFLY THIS EVENING...BUT MORE WIDESPREAD CONVECTION WILL ARRIVE AFT 06Z AS A COLD FRONT MOVES IN. TIMING LOOKS A BIT SLOWER THAN PREV EXPECTED SO HAVE SLOWED TIMING DOWN BY A COUPLE OF HOURS FROM PREV FORECASTS. SINCE TSRA STILL MORE THAN 12H OUT HAVE NOT PUT IN A TEMPO YET AS LATER FORECASTS CAN BETTER PIN DOWN THE TIMING. MVFR CONDS WILL LIKELY OCCUR IN ANY TSRA. AFTER FROPA CIGS WILL BECOME MVFR BY 13Z OR SO AND SHOULD REMAIN THAT WAY THRU ABOUT THE END OF THE PD. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...CS/CC PUBLIC...DT
Hazardous weather outlook, May 15, 3:55 PM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 355 PM EDT FRI MAY 15 2009 INZ036>049-051>057-060>065-067>072-162000- MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH- VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY- OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 355 PM EDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER TONIGHT ACROSS MUCH OF CENTRAL INDIANA...MAINLY NORTH OF A SULLIVAN TO NEW CASTLE LINE. ISOLATED THUNDERSTORMS WILL OCCUR THIS EVENING WHILE A SOLID LINE OF SHOWERS AND THUNDERSTORMS MOVES THROUGH AFTER MIDNIGHT. THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN THAT MAY CAUSE FLOODING. NICKEL SIZE HAIL AND WIND GUSTS TO 60 MPH ARE POSSIBLE IN THE STRONGEST STORMS. AN ISOLATED TORNADO CANNOT BE RULED OUT. RIVERS AND STREAMS WILL REMAIN IN FLOOD WITH ELEVATED FLOODING LEVELS POSSIBLE FROM RAINS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. EXTENSIVE FLOODING ALONG THE BIG BLUE RIVER...EAST FORK WHITE RIVER...EEL RIVER...MUSCATATUCK RIVER...WABASH RIVER...WHITE RIVER...AND MANY SMALLER STREAMS AND CREEKS WILL CONTINUE THROUGH THE WEEKEND. PLEASE SEE THE LATEST HYDROLOGIC STATEMENTS FOR SPECIFIC RIVER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035-162000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN- 355 PM EDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER TONIGHT. ISOLATED THUNDERSTORMS WILL OCCUR THIS EVENING. A LINE OF SHOWERS AND THUNDERSTORMS WILL ARRIVE AROUND MIDNIGHT AND LAST THROUGH DAYBREAK. THE MAIN THREATS FROM THE STORMS WILL BE FLOODING FROM THE HEAVY RAINS. HAIL TO NICKEL SIZE AND WIND GUSTS TO 60 MPH WILL ALSO BE POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT. RIVERS AND STREAMS WILL REMAIN IN FLOOD AND ELEVATED FLOODING LEVELS WILL BE POSSIBLE WITH THE ADDITIONAL HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FLOODING ALONG WABASH RIVER AND TRIBUTARIES WILL CONTINUE THROUGH THE WEEKEND. PLEASE SEE THE LATEST HYDROLOGIC STATEMENTS FOR SPECIFIC RIVER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
In the hours before
Local storm report, May 15, 7:06 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
706 PM EDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL HOPE 39.30N 85.77W
05/15/2009 E1.75 INCH BARTHOLOMEW IN TRAINED SPOTTER
ESTIMATED 70 MPH WIND
&&Local storm report, May 15, 8:51 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
851 PM EDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL 4 S PINE VILLAGE 40.39N 87.25W
05/15/2009 E0.25 INCH WARREN IN PUBLIC
&&
DWMLocal storm report, May 15, 9:22 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
922 PM EDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL LAFAYETTE 40.41N 86.87W
05/15/2009 E0.25 INCH TIPPECANOE IN EMERGENCY MNGR
0919 PM HAIL LAFAYETTE 40.41N 86.87W
05/15/2009 E1.00 INCH TIPPECANOE IN EMERGENCY MNGR
&&
JKWIATKOLocal storm report, May 15, 10:08 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1008 PM EDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL LAFAYETTE 40.41N 86.87W
05/15/2009 E1.00 INCH TIPPECANOE IN STORM CHASER
&&
JKWIATKOLocal storm report, May 15, 10:26 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1026 PM EDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST 5 SW LAFAYETTE 40.36N 86.94W
05/15/2009 E50 MPH TIPPECANOE IN TRAINED SPOTTER
&&
JKWIATKOLocal storm report, May 15, 10:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1047 PM EDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM HAIL NEW RICHMOND 40.19N 86.98W
05/15/2009 U0.50 INCH MONTGOMERY IN TRAINED SPOTTER
1015 PM TSTM WND DMG ATTICA 40.29N 87.25W
05/15/2009 FOUNTAIN IN LAW ENFORCEMENT
ONE TREE DOWN OF UNKNOWN SIZE AT 170 SOUTH
1015 PM FLASH FLOOD ATTICA 40.29N 87.25W
05/15/2009 FOUNTAIN IN LAW ENFORCEMENT
US 41 IS FLOODED TO A DEPTH OF ONE FOOT
1024 PM TSTM WND GST MARSHALL 39.85N 87.19W
05/15/2009 M69 MPH PARKE IN TRAINED SPOTTER
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:11 PM EDT | Severe Thunderstorm Warning | IND | Warren | 64 min |
| May 15, 8:17 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 43 min |
| May 15, 8:32 PM EDT | Tornado Warning | IND | Warren | 24 min |
| May 15, 8:55 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe | 65 min |
| May 15, 9:01 PM EDT | Flash Flood Warning | IND | Warren | 4 hr |
| May 15, 9:24 PM EDT | Areal Flood Warning | IND | Carroll, Clinton, Fountain, Tippecanoe, Vermillion | 6 hr |
| May 15, 9:26 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 64 min |
| May 15, 10:15 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 30 min |
| May 15, 10:26 PM EDT | Flash Flood Warning | IND | Carroll, Fountain, Tippecanoe | 4 hr |
| May 15, 10:38 PM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 4 hr |
| May 15, 10:40 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Tippecanoe | 50 min |
| May 15, 11:24 PM EDT | Severe Thunderstorm Warning | IND | Howard | 36 min |
| May 15, 11:32 PM EDT | Areal Flood Warning | IND | Clay, Putnam, Vigo | 3 hr |
| May 15, 11:41 PM EDT | Areal Flood Warning | IND | Clay, Putnam, Vigo | 3 hr |
| May 16, 1:07 AM EDT | Areal Flood Warning | IND | Warren | 12 hr |
| May 16, 2:33 AM EDT | Areal Flood Warning | IND | Carroll, Fountain, Tippecanoe | 12 hr |
| May 16, 11:02 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 hr |
| May 16, 1:01 PM EDT | Areal Flood Warning | IND | Warren | 6 hr |
| May 16, 2:30 PM EDT | Areal Flood Warning | IND | Carroll, Fountain, Tippecanoe | 6 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.